| Catalog Number |
623-00-36G |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Pain (1994)
| Date of Event |
06/04/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
This mdr is for pain and revision for suspected infection.Patient had pain, surgeon thought was infected plan to revise acetabular components when in surgery pus present decided to remove all components and cement cup and stem to come back and revise in 6 weeks.When trialing new exeter stem realized the femur had a fracture, cables applied to fracture and stem exchanged to 37.5 #1.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 502-03-62g; primary trit hemi cluster hole cup 62mm: lot# pa3a7y.Cat# 2030-6535-1; 6.5 cancellous bone screw 35mm: lot# y558t8.Cat# 2030-6520-1; 6.5 cancellous bone screw 20mm: lot# ra4pyk.Cat# 6720-1040; size 10 accolade ii 132 deg: lot# 84354903.Cat# 6570-0-136; delta v-40 ceramic head 36/0: lot# 92411903.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.